MAUDE Adverse Event Report: Allergan (Pleasanton) CoolSculpting Elite System; Dermal cooling pack/vacuum/massager

Allergan (Pleasanton) CoolSculpting Elite System; Dermal cooling pack/vacuum/massager
Catalog Number CS-S3-002-D-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperplasia (1906)
Date of Event 09/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported that patient experienced paradoxical hyperplasia to the arm (upper and lower) after treatment on (b)(6) 2021, coolsculpting elite system treatment on (b)(6) 2026 using flat 165 applicator, and coolsculpting system on (b)(6) 2021 using the coolfit applicator.
 
Additional Manufacturer Narrative
Paradoxical adipose hyperplasia (ph) is a known potential adverse event addressed in the product labeling.According to the coolsculpting user manual, under rare adverse events, ph is characterized by a visibly enlarged tissue volume within the treatment area, which may develop two to five months after treatment.Surgical intervention may be required.Ph is not related to any coolsculpting device failure mode but it is included in the risk management files of the device because it is a risk that is inherent to the use cryolipolysis for localized fat reduction.A supplemental report will be submitted if and when additional information is obtained.Recall: zeltiq initiated a voluntary discontinuation and recall of parallel plate applicators for the coolsculpting system due to the observance of an increased rate of paradoxical hyperplasia (ph) associated with these applicators during a recent analysis of data from the 2019-2021 timeframe.These applicators are sold under the brand names coolcore, coolcurve, coolcurve+, coolmax and coolfit.Concomitant devices: coolsculpting system serial number: unknown catalog number: unknown lot number: ni udi: unknown manufacturing date: unknown coolsculpting elite system serial number: (b)(6) catalog number: cs-s3-002-d-00 lot number: ni udi: (b)(4) manufacturing date: 07/february/2023 coolsculpting elite system serial number: (b)(6) catalog number: cs-s3-002-d-00 lot number: ni udi: (b)(4) manufacturing date: 07/february/2023.

Brand Name
CoolSculpting Elite System
Common Device Name
Dermal cooling pack/vacuum/massager
Manufacturer (Section D)
Allergan (Pleasanton)
4410 rosewood dr
pleasanton CA 94588
Manufacturer (Section G)
Allergan (Pleasanton)
4410 rosewood dr
pleasanton CA 94588
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50936030
Report Number3007215625-2026-00497
Device Sequence Number13449248
Product Code OOK
UDI-Device Identifier00816417021619
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K183514
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCS-S3-002-D-00
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1350-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(b)(6)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown